# SDR VNAA2011022400010

- Difficulty date: February 18, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 16,796 hours, 17,447 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 32156222
- Part serial: 1994
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 15,804 hours, 16,522 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE LEFT PACK WENT OFF AND WOULD NOT RESET WHEN SWITCHING BLEEDS FROM APU TO ENGINES UPON TAKEOFF FROM DAY.  LEFT PACK OFF WHITE STATUS MESSAGE DISPLAYED.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE LEFT HAND PACK PRESSURE REGULATING / SHUTOFF VALVE (PRSOV) AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
